# SDR 95ZZZX1170

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Bulkhead
- Part number: C30641
- Condition: Cracked
- Location: Prop
- Part time: 1,335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LARGE CRACKS IN PROP BULKHEAD.
